# SDR VNAA2015051000014

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 27,258 hours, 27,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PASSENGER DOOR EMERGENCY EXIT SIGN ON FORWARD CLOSET OUT. MAINTENANCE INSPECTED, FOUND BROKEN WIRE AT CONNECTOR, R & R CONNECTOR AND MULE PIN AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
